# SDR YENA2025081200828

- Difficulty date: August 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 02415
- Aircraft time: 74,886 hours, 27,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON WINDSHIELD CENTER LOWER POST ON UPPER TENSION BOLT AREA ON LH SIDE CRACK LENGTH = 0.250 INCH APPROX; AEROMAN WO#2025-190/1 WCC# 2025-416536 FOR WORK PERFORMED; PERFORMED PERMANENT REPAIR ON FUSELAGE WINDSHIELD FRAME AND CENTER POST LH I.A.W. AEM EA 53-0035-25  REV. O COVER PLUS PARTS 1, 2 AND 5), AIRBUS RDAF 81098121/035/2025#A AND EC NO A22-649-02, THIS  REPAIR IS CLASSIFIED AS MAJOR, CATEGORY B AND MUST BE INSPECTED ON AREA 2: WINDSHIELD FRAMING AT  THRESHOLD: 27000 FC (FH NOT RELEVANT) METHOD: HFEC AS PER NTM 53-11-29 OF WINDSHIELD FRAMINGS AFTER REMOVAL OF MIRROR FITTINGS THRESHOLD: 4700 FC.
